MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKUT-10006-001; DKUT-21073-007
Medical Device Problem Codes Fluid/Blood Leak (1250); Infusion or Flow Problem (2964); Wireless Communication Problem (3283)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 25-mar-2026 from accredo specialty pharmacy, and forwarded to millyard advanced medical products, llc on 26-mar-2026.It was reported that the patient received an alarm after filling the cassette on remunity pro pump, serial number (sn) (b)(6).Upon removing the cassette, medication leaked into the bottom of the pump and into the battery compartment, after which, the pump would not power on or make any sounds, and the remote displayed a "no communication" message.It was also reported that the patient's two previous cassettes had leaked.It was later reported that the patient experienced additional cassette leaks resulting in damage to the pumps, while using remunity pro pumps, sns (b)(6).The patient subsequently experienced an interruption in therapy for approximately 12 hours.Upon troubleshooting, it was discovered that the patient was utilizing the incorrect size needle to fill the cassettes.The patient was advised to remove and discard all of the incorrectly sized needles from their supply.The patient reported that they had one pump on hand that had not been damaged.The patient successfully filled a new cassette and resumed their infusion without further alarms.Replacement pumps and battery kits were issued to the patient.
 
Additional Manufacturer Narrative
Efforts to obtain additional information from accredo specialty pharmacy are ongoing.It was reported that the patient was utilizing a 25 gauge x 3/8 inch needle to fill their cassettes.Per version 1.9 of the remunity pro user guide, available at the time of the event, patients are advised that only 27 gauge x 3/8 inch or 26 gauge x 3/8 inch needles are approved for filling the remunity pro cassettes.The user guide further cautions patients that supplies provided with previous versions of the remunity system are not compatible with the remunity pro system.This guide also provides the steps to ensure proper technique when filled cassettes.The needles are required for the use of the remunity pro pump, but are not manufactured or distributed by millyard advanced medical products, llc, for use with the device.At this time, no components or additional information have been made available to millyard advanced medical products, llc for further investigation.

Brand Name
REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commercial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key24987349
Report Number3016798778-2026-00103
Device Sequence Number21449719
Product Code FRN
UDI-Device Identifier00850017421219
UDI-Public(01)00850017421219(17)20270915
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K250357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKUT-10006-001; DKUT-21073-007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETAMINOPHEN ER; ADCIRCA; AMITRIPTYLINE USP; ASPIRIN EC; ATORVASTATIN CALCIUM; BACLOFEN; CELECOXIB; CLONIDINE USP; DILTIAZEM; DULOXETINE HCL; FLUTICASONE PROPIONATE; GABAPENTIN; GABAPENTIN USP; JARDIANCE; KETAMINE HCL USP; KETOPROFEN USP; LECITHIN; LEVONORGESTREL; LIDOCAINE HCL USP; LORAZEPAM; LOSARTAN-HYDROCHLORITHIAZIDE; METFORMIN HCL; OPSUMIT; POLOXAMER GEL; POTASSIUM CHLORIDE; PROTONIX; SERTRALINE HCL; SOD CHLORIDE; TADALAFIL; TORSEMIDE
Patient Age46 YR
Patient SexFemale
Patient Weight73 KG